Symbicort affecting Hyperventilation Syndrome


I've recently been diagnosed with Hyperventilation Syndrome rather than the difficult asthma it was originally thought I did have (no inhalers helpin that much, some making it worse) and am now finding that when I breathe in deeply and sharply to take my Symbicort it sets off my breathlessness, yawning, sighing etc caused by my HVS. I'm supposed to be on the SMART regime but have ordered another salbutamol Easihaler as when I was on that for reliever I found it a lot easier. The effects have started being so bad that I'm avoiding taking my preventative doses of Symbicort as the asthma symptoms are less severe than the acute onset of HVS after taking it (it's emerged that my asthma is rather a lot milder than asthma nurse thought, though my peak flow was improved with treatment so have got asthma to some degree)

Does anyone know of any inhalers which don't need such a deep or sharp breath in but are still effective? I reacted badly to fostair (becoming very shaky, weak and getting palpitations) so think I don't react well to the propellants which doesn't help matters lol.

Thanks for reading my essay :P

Oh and I'm also on Montelukast which definitely helps as I forgot to take it for a week when I ran out and noticed a big difference



You may also like...